# SDR F3LA2022031400008

- Difficulty date: March 11, 2022
- Submitted: March 14, 2022
- Operation: Air carrier
- Aircraft: N207FR
- Make and model: Airbus A320-214
- Aircraft serial: 04307
- Aircraft time: 40,502 hours, 16,703 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: None
- Condition: None
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

DISCREPANCY: REFERENCE LP 191667 ITEM 1-SLIGHT DIRTY SOCK SMELL IN STEEP DESCENT WENT AWAY BEFORE LANDING. THIS SMELL WAS NOTICED IN FLIGHT DECK AND CABIN FOR SHORT PEROID  -                                                                                         
CORRECTIVE ACTION: REFERENCE LP191667 ITEM 2 PERFORMED TSM 71-00-00-810-802-AINSPECTED LOAD CONTROL VALVE FOUND NO CONTAMINATION. RAN EACH ENGINE AND EACH PACK FOR 15 MINUTES EACH INTERVALFOUND NO FOUL ODOR AFTER PERFORMING DECONTAMINATION OF ECS IAW AMM 21-00615-802-A FOUND AC AT THIS TIME OK FOR SERVICE TSM 71-00-00810-802-A/AMM72-00-00-730-006/AMM25-10-615-002A
